# SDR MWEA040073

- Difficulty date: May 12, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N916ME
- Make and model: Boeing 717-200
- Aircraft serial: 55179
- Aircraft time: 690 hours, 410 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5953050121
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25 LEFT DAMAGED AT STATION 422.  SPLICED IN NEW SECTION OF LONGERON.
